# SDR CALA9601527

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18611
- Make and model: Boeing 737524
- Aircraft serial: 27324
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANT REPORTED SMOKE COMING FROM THE NR 2 OVEN IN FIRST CLASS GALLEY WHILE INFLIGHT.  THE OVEN CIRCUITS WERE DEACTIVATED AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND COOKING GREASE IN THE NR 2 FIRST CLASS GALLEY OVEN.  THE GREASE WAS REMOVED AND OVEN OPERATION CHECKED GOOD WITH NO SMOKE NOTED.  NO OTHER DISCREPANCIES WERE FOUND.
